# SDR N6WA2012060403

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 18,431 hours, 12,755 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S78521
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD MISSING FROM LT EXIT ROW TRAY TABLE.   INSTALLED EMERGENCY PLACARD IAW AMM 20-60-04.
